Translator Disclaimer
April 2020 On the nonexistence of global solutions for wave equations with double damping terms and nonlinear memory
Mohamed Berbiche, Messaouda Terchi
Tbilisi Math. J. 13(2): 161-178 (April 2020). DOI: 10.32513/tbilisi/1593223225

Abstract

In this work, we consider the Cauchy problem for a wave equations with frictional and displacement dependent damping terms with nonlinear memory in multi-dimensional space $\mathbb{R}^{n}$, $n\geq 1$, we will prove the existence and uniqueness of the local solution and the nonexistence of global weak solutions theorems for any dimension space.

Citation

Download Citation

Mohamed Berbiche. Messaouda Terchi. "On the nonexistence of global solutions for wave equations with double damping terms and nonlinear memory." Tbilisi Math. J. 13 (2) 161 - 178, April 2020. https://doi.org/10.32513/tbilisi/1593223225

Information

Received: 30 March 2019; Accepted: 25 October 2019; Published: April 2020
First available in Project Euclid: 27 June 2020

MathSciNet: MR4117812
Digital Object Identifier: 10.32513/tbilisi/1593223225

Subjects:
Primary: 35D30
Secondary: 35B33, 35B44

Rights: Copyright © 2020 Tbilisi Centre for Mathematical Sciences

JOURNAL ARTICLE
18 PAGES

This article is only available to subscribers.
It is not available for individual sale.
+ SAVE TO MY LIBRARY

SHARE
Vol.13 • No. 2 • April 2020
Back to Top